English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Non-parametric mean-curvature evolution with boundary-conditions

MPS-Authors
/persons/resource/persons20689

Huisken,  Gerhard
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Huisken.pdf
(Any fulltext), 237KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Huisken, G. (1989). Non-parametric mean-curvature evolution with boundary-conditions. Journal of Differential Equations, 77(2), 369-378. doi:10.1016/0022-0396(89)90149-6.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5D38-6
Abstract
There is no abstract available